Effective results for restricted rational approximation to quadratic irrationals

Volume 155 / 2012

Michael A. Bennett, Yann Bugeaud Acta Arithmetica 155 (2012), 259-269 MSC: Primary 11J68; Secondary 11A63, 11J86. DOI: 10.4064/aa155-3-3


  • Michael A. BennettDepartment of Mathematics
    University of British Columbia
    Vancouver, British Columbia
    V6T 1Z2, Canada
  • Yann BugeaudMathématiques
    Université de Strasbourg
    7, rue René Descartes
    67084 Strasbourg, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image